# SDR 2009FA0001051

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N45FM
- Make and model: Beech 58
- Aircraft serial: TH739
- Engine: Cont IO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Burned
- Location: Magneto
- Part time: 104 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COIL FAILED AFTER ONLY 103.8 HRS.  NEW MAG ASSY.  A SECTION OF THE COIL WAS LITERALLY BURNED AWAY.  WARRANTY WAS DENIED BECAUSE MAG WAS "OUT OF WARRANTY PERIOD".  (K)
